# SDR Y2PA96049

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AA
- Make and model: Amd FALCON
- Aircraft serial: 26
- Engine: Ge CF7002D2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Eng
- Condition: Flamed Out
- Location: Right
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

YIP - THE RT ENG FLAMED OUT DURING PERFORMANCE OF A MAX ALT ACCELERATION TEST.  TEST FLT TO PERFORM THIS CHK ON THE RT ENG WAS BEING DONE TO DETERMINE IF PREVIOUS FLAME OUT PROBLEM HAD BEEN RESOLVED, REF MRR Y2PA-96-008.  NO EMERG PROCEDURES REQUIRED.  A/C RETURNED.  REF ORIG MRR DATED 7-15-96 FOR PREVIOUS REWORK.  STG 1/2 TURBINE AIR NOZZLE AND FAN NOZZLE WERE REPLACED WITH UNITS OF LARGER AREA.  ENG GROUND RUN INDICATED MAIN FUEL CNTRL TRIMMING PROPERLY, RESULTING IN REPLACEMENT WITH .0 TSO MAIN FUEL PUMP AND MAIN FUEL CNTRL.  ENG GRD RUN SUCCESSFUL AND RESULTING TEST FLT AS 35,000 FT TO PERFORM MAX ALT ACCELERATION TEST ALSO WAS SUCCESSFUL ON FALCON. NO PARTS DEFECT, ONLY RT COMB OF AREAS WERE NECESSARY. (M)
